U.S. doctors online nowAsk doctors free
AU
A 18-year-old male asked:

Is my uti and high uric levels causing my joint pain/stiffness, muscle weakness/twitching,hoarse voice, tingling,?

1 doctor answer1 doctor weighed in
Dr. Dariush Saghafi
Neurology 34 years experience
How high is HIGH?: Are you diagnosed with gouty arthritis or just HIGH uric acid levels. The UTI itself is NOT the cause of several things you mention such as the hoarseness of your voice and probably not the tingling. However, the medication you're taking could be causing the tingling and in a real stretch possibly joint pain/stiffness. High Uric Acid could be associated with your joint pain and twitching.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 28, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.